MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE VALVE; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE VALVE; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV56US
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Foreign Body Embolism (4439)
Date of Event 02/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D6b.If explanted, give date: device explanted date unknown.The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) procedure involving the evoque system.A few days post procedure, it was reported that the 56mm valve embolized into the ventricle.The evoque valve was explanted at an unknown date.The tricuspid valve was replaced surgically, and septal laceration from embolized evoque was repaired.The patient is improving and expected to get off ecmo.The patient's weight was down 2 kilograms, and annulus was measuring smaller than ct screening.Large coaptation gap which made identifying commissures very difficult.Intra procedural there was some difficulty capturing a portion of the posterior leaflet.Eventually it was believed that the posterior had been captured and proceeded as normal.At release there was trace/mild pvl posteriorly.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, and h11.After internal imaging review of pod2 tee, it was confirmed that there is evidence of the 56mm evoque valve embolized into the right ventricle with all anchors losing contact with the annulus.The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: analysis of images.The complaint for malposition - valve embolizes into ventricle was confirmed with objective evidence via imaging evaluation.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Internal review of post-operative day (pod) 2 tee confirmed the evoque valve embolized into ventricle with its septal aspect positioned near the right ventricular apex and the lateral aspect displaced toward the native tricuspid annular plane, with all anchors losing contact with the annulus.While the root cause cannot be identified from imaging, available information from the event description suggests that large commissures made leaflet capture difficult, specifically on the posterior leaflet.Additionally, at valve release there was trace/mild pvl posteriorly which could indicate lack of posterior leaflet capture.Therefore, the most likely cause of this event is due to a combination of patient factors (large commissures) and procedural factors (potential lack of leaflet capture).However, final leaflet capture is unable to be confirmed due to lack of procedure imaging.Since no manufacturing non-conformances were found and no labeling, training, or ifu deficiencies were identified, no preventative or corrective actions were required.

Brand Name
EVOQUE VALVE
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key24552348
Report Number2015691-2026-12692
Device Sequence Number9386334
Product Code NPW
UDI-Device Identifier00690103219074
UDI-Public(01)00690103219074(17)270203(11)250203
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9850EV56US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer03/13/2026
04/14/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/06/2026
04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale
Patient Weight98 KG